# SDR CALA0400104

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 21,331 hours, 7,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME DENTED AT BS 1460, S27L.  THE FRAME WAS REPAIRED IAW SRM 53-00-07, FIGURE 201.
